# SDR USAA20100119BB002

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT  FLT 1041, DURING THE FLIGHT, MULTIPLE CREW MEMBERS EXPERIENCED SYMPTOMS OF POSSIBLE AEROSOLIZED FUMES FROM CABIN AIR.  SUSPECT THE RIGHT RESERVOIR WAS OVER SERVICED DUE TO POSSIBLE BAD CONNECTOR (D60) SHORT (SHIELDING DAMAGE).  REPLACED CONNECTOR AND SERVICED RESERVOIR TO PROPER LEVEL.  REPLACED TRANSMITTER (AS A PRECAUTION).  BORESCOPED LEFT AND RIGHT HPC BLADES FOR WETTING, NONE FOUND.  REPLACED RECIRCULATION FILTERS.  CHECKED OPERATION OF LEFT, CENTER, AND RIGHT PRESSURE MODULES RESERVOIR.  OPERATIONS GOOD.
